Homomorphisms preserving types of density

Jürgensen Helmut and McQuillan Ian: Homomorphisms preserving types of density. In: Acta cybernetica, (19) 2. pp. 499-516. (2009)

[thumbnail of Jurgensen_2009_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (174kB) | Preview


The concept of density in a free monoid can be generalized from the infix relation to arbitrary relations. Many of the properties known for density can be established over these more general notions of densities. In this paper, we investigate homomorphisms which preserve different types of density. We demonstrate a strict hierarchy between families of homomorphisms which preserve density over different types of relations. However, as with the case of endomorphisms, a similar hierarchy for weak-coding homomorphisms collapses. We also present an algorithm to decide whether a homomorphism preserves density over any relation which satisfies some natural conditions.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2009
Volume: 19
Number: 2
ISSN: 0324-721X
Page Range: pp. 499-516
Language: English
Place of Publication: Szeged
Event Title: International Conference on Automata and Formal Languages (12.) (2008) (Szeged)
Related URLs: http://acta.bibl.u-szeged.hu/38528/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 516. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 17. 09:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/12876

Actions (login required)

View Item View Item